Alert archive / Iowa / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 14, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Apr 9, 2015, 5:45 PM CDT for Dubuque County, Iowa. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2015, 5:45 PM CDT (22:45 UTC)
- Expired
- Apr 9, 2015, 6:15 PM CDT
- In force
- 30 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Dubuque County, IA
The radar
The Quad Cities radar (KDVN), 104 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 5:50 PM CDT | HAIL 1 | Asbury, IA | LOTS OF PEA SIZE HAIL COVERING GROUND MIXED WITH DIME AND QUARTER SIZE HAIL. |
| Apr 9, 5:50 PM CDT | HAIL 1 | Asbury, IA | PEA SIZE HAIL COVERING GROUND MIXED WITH SOME DIME AND QUARTER SIZE HAIL. DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.8 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 101 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 323 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
144
WUUS53 KDVN 092245
SVRDVN
IAC061-092315-
/O.NEW.KDVN.SV.W.0014.150409T2245Z-150409T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
545 PM CDT THU APR 9 2015
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DUBUQUE COUNTY IN NORTHEAST IOWA...
* UNTIL 615 PM CDT
* AT 543 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ASBURY...AND
MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SHERRILL...SAGEVILLE AND EDMORE.
OTHER LOCATIONS AFFECTED INCLUDE DUBUQUE COUNTY FAIRGROUNDS...CAMP
LITTLE CLOUD...MUD LAKE PARK AND SWISS VALLEY PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4263 9070 4259 9068 4257 9065 4251 9063
4248 9066 4245 9060 4236 9077 4252 9093
4265 9074
TIME...MOT...LOC 2245Z 229DEG 42KT 4251 9071
HAIL...1.00IN
WIND...60MPH
$$
GIBBS2 follow-up statements
632
WWUS53 KDVN 092254
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
554 PM CDT THU APR 9 2015
IAC061-092315-
/O.CON.KDVN.SV.W.0014.000000T0000Z-150409T2315Z/
DUBUQUE IA-
554 PM CDT THU APR 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
DUBUQUE COUNTY UNTIL 615 PM CDT...
AT 552 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DUBUQUE...AND
MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SAGEVILLE AND EDMORE.
OTHER LOCATIONS AFFECTED INCLUDE DUBUQUE COUNTY FAIRGROUNDS...CAMP
LITTLE CLOUD...MUD LAKE PARK AND SWISS VALLEY PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4263 9070 4259 9068 4257 9065 4251 9063
4248 9066 4245 9060 4236 9077 4252 9093
4265 9074
TIME...MOT...LOC 2254Z 231DEG 44KT 4249 9067
HAIL...1.00IN
WIND...60MPH
$$
GIBBS024
WWUS53 KDVN 092312
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
612 PM CDT THU APR 9 2015
IAC061-092322-
/O.EXP.KDVN.SV.W.0014.000000T0000Z-150409T2315Z/
DUBUQUE IA-
612 PM CDT THU APR 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DUBUQUE COUNTY WILL
EXPIRE AT 615 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4263 9070 4259 9068 4257 9065 4251 9063
4248 9066 4245 9060 4236 9077 4252 9093
4265 9074
TIME...MOT...LOC 2312Z 231DEG 44KT 4263 9044
$$
GIBBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 3:33 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Apr 9, 3:33 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 333 PM CDT THU APR 9 2015 .SYNOPSIS... ISSUED AT 332 PM CDT THU APR 9 2015 12Z UA ANALYSIS HAS AN 850MB LOW NEAR KOAX WITH A WARM FRONT INTO SOUTHERN WISCONSIN. THE 850MB COLD FRONT RAN FROM THE LOW INTO THE BIG BEND OF TEXAS. A LLJ RAN FROM EASTERN TEXAS INTO ILLINOIS. SATELLITE TRENDS THROUGH MID AFTERNOON SHOW PLENTY OF LOW CLOUDS FROM WISCONSIN INTO IOWA. RADAR SHOWS A LINE OF STRONG STORMS MOVING RAPIDLY NORTHEAST FROM SOUTHERN IOWA AND MISSOURI TOWARD THE MISSISSIPPI RIVER. 18Z SFC ANALYSIS HAS MESO LOWS NEAR KCID AND KOXV WITH THE LIKELY MAIN SYNOPTIC LOW NEAR KLWD. THE WARM FRONT RAN FROM THE LOW NEAR KCID INTO NORTHERN ILLINOIS AND THEN EAST ALONG THE MICHIGAN/INDIANA LINE. THE COLD FRONT RAN FROM THE SYNOPTIC LOW NEAR KLWD INTO NORTH TEXAS. DEW POINTS WERE IN THE 60S FROM THE OHIO VALLEY WEST TO THE MID MISSISSIPPI VALLEY AND THEN SOUTH TO THE GULF COAST. DEW POINTS IN THE 30S WERE ACROSS THE UPPER MIDWEST AND INTO MUCH OF THE PLAINS. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 332 PM CDT THU APR 9 2015 ALL ATTENTION IS ON STORM DEVELOP AND EVOLUTION OVER THE NEXT 6 HOURS. THE SYNOPTIC LOW SHOULD BE CLOSE TO KDBQ JUST PRIOR TO SUNSET WITH THE COLD FRONT ALONG THE MISSISSIPPI RIVER. THE MAIN SEVERE THREAT WILL BE ALONG/AHEAD OF THE COLD FRONT. THE THREAT OF LARGE HAIL IS A GIVEN BUT GIVEN THE FORWARD SPEED OF THE STORMS...DAMAGING WINDS ARE ALSO POSSIBLE. ANY LOW LEVEL BOUNDARY WOULD PROVIDE A FOCUS FOR NEW STORMS AND POTENTIAL DEVELOPMENT OF A TORNADO IF A STORM WOULD INTERSECT SUCH A BOUNDARY. AFTER SUNSET...STORMS WILL RAPIDLY END EAST OF THE MISSISSIPPI WITH THE OVERALL PRECIPITATION THREAT DROPPING AS WELL THROUGH MIDNIGHT. AFTER MIDNIGHT...MAINLY DRY CONDITIONS ARE EXPECTED WITH WRAP AROUND CLOUDS MOVING THROUGH THE AREA. ON FRIDAY...A WEAK UPPER LEVEL DISTURBANCE WILL DROP DOWN INTO THE GREAT LAKES. MOISTURE IS LIMITED AND THE BETTER FORCING IS FROM WISCONSIN INTO MICHIGAN. THUS DRY CONDITIONS ARE EXPECTED. DEEP MIXING OF THE ATMOSPHERE WILL ALLOW BREEZY CONDITIONS TO DEVELOP ON FRIDAY. TEMPERATURES SHOULD BE CLOSE TO NORMAL. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 332 PM CDT THU APR 9 2015 HIGH PRESSURE WILL MOVE ACROSS THE MIDWEST FRIDAY NIGHT THROUGH SATURDAY RESULTING IN QUIET AND DRY CONDITIONS FOR THE AREA. TEMPERATURES SHOULD AVERAGE A LITTLE ABOVE NORMAL. A WEAK STORM SYSTEM WILL APPROACH THE AREA SATURDAY NIGHT. THE EVENING HOURS SHOULD BE DRY ACROSS THE AREA WITH SOME SHOWERS AND POSSIBLY A THUNDERSTORM MOVING INTO THE WESTERN HALF AFTER MIDNIGHT. THE STORM SYSTEM WILL MOVE ACROSS THE AREA ON SUNDAY BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS TO THE AREA. CLOUD COVER/PRECIPITATION WILL DICTATE HIGH TEMPERATURES BUT THEY SHOULD BE A LITTLE ABOVE NORMAL. SUNDAY NIGHT ON... NEXT WEEK AN ACTIVE PATTERN LOOKS TO BE SEEN ACROSS THE AREA. HOWEVER...THERE ARE DISAGREEMENTS ON THE TIMING OF STORM SYSTEMS. THUS WHILE THE POTENTIAL FOR AN ACTIVE PATTERN IS THERE...OVERALL CONFIDENCE ON TIMING IS LOWER THAN NORMAL. THE STORM SYSTEM EXITS THE AREA SUNDAY NIGHT. THE MODEL CONSENSUS HAS CHANCE POPS ACROSS THE AREA. MONDAY/MONDAY NIGHT THE MODEL CONSENSUS HAS DRY CONDITIONS FOR THE AREA AS ANOTHER CANADIAN HIGH MOVES THROUGH THE MIDWEST. TEMPERATURES SHOULD AVERAGE ABOVE NORMAL. TUESDAY THROUGH THURSDAY THE MODEL CONSENSUS HAS MAINLY CHANCE POPS FOR THE ENTIRE AREA AS ANOTHER STORM SYSTEM MOVES THROUGH THE MIDWEST. THERE ARE DISAGREEMENTS AMONG THE MODELS AS TO THE TIMING OF THIS SYSTEM. THUS THE POSSIBILITY EXISTS THAT PART OF THIS TIME PERIOD MAY BE DRY...WITH ONE TIME PERIOD BEING TUESDAY. TEMPERATURES SHOULD AVERAGE ABOVE NORMAL. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1147 AM CDT THU APR 9 2015 VERY DIFFICULT AVIATION FORECAST FOR THE NEXT 6 TO 8 HOURS ACROSS THE AREA. IT APPEARS THAT THE AREA WILL SEE THUNDERSTORMS...SOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND POSSIBLY TORNADOES. THE TIMING OF THESE STORMS IS DIFFICULT AND AS SUCH GONE WITH TEMPOS OF THE APPROXIMATE TIME WITH THE THUNDERSTORMS. WINDS WILL BE VRB CLOSE TO 50 KT GUSTS WHEN THEY COME IN. PLAN ON CHANGING TEMPOS WITH MORE INFORMATION WHEN THE THREAT BECOMES CLEARER. ONCE THESE SHOWERS AND STORMS LEAVE...THE WIND CHANGES AND WE SEE MOSTLY VFR CONDITIONS THROUGH THE REST OF THE PERIOD. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...08 SHORT TERM...08 LONG TERM...08 AVIATION...GIBBS
Hazardous weather outlook, Apr 9, 12:10 PM CDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1210 PM CDT THU APR 9 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-101715- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1210 PM CDT THU APR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED TODAY THROUGH VERY EARLY THIS EVENING...AS A STRONG STORM SYSTEM MOVES THROUGH IOWA. STRONG SOUTH WINDS WILL USHER IN WARM AIR TODAY...WHICH COULD FUEL A FEW SUPERCELL THUNDERSTORMS THIS AFTERNOON. ANY THUNDERSTORMS TODAY WILL BE CAPABLE OF PRODUCING SMALL HAIL...WHILE ANY OF THE POSSIBLE AFTERNOON SUPERCELL THUNDERSTORMS WILL HAVE THE POTENTIAL FOR VERY LARGE HAIL...GUSTY WINDS OVER 50 MPH...AND A FEW TORNADOES POSSIBLE. THE POTENTIAL EXISTS FOR A STRONG TORNADO THIS AFTERNOON. THE THREAT FOR STORMS WILL END BY EARLY EVENING...WITH THE WINDY WEATHER CONTINUING FROM THE WEST TONIGHT. WINDS GUSTS OVER 35 MPH WILL BE POSSIBLE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY...AND AGAIN TOWARD MID WEEK. AT THIS TIME...THE THREAT FOR SEVERE STORMS APPEARS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED EARLY THIS AFTERNOON THROUGH 8 PM TONIGHT.
In the hours before
Local storm report, Apr 9, 5:19 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
519 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL SE CARTHAGE 40.41N 91.13W
04/09/2015 M1.25 INCH HANCOCK IL TRAINED SPOTTER
&&
GROSSLocal storm report, Apr 9, 5:29 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
529 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL DEWITT 41.82N 90.55W
04/09/2015 M1.00 INCH CLINTON IA NWS EMPLOYEE
A COUPLE OF QUARTER SIZE HAIL BUT MOSTLY DIME TO NICKEL.
&&
GROSSLocal storm report, Apr 9, 5:37 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
537 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 4 WSW MACOMB 40.46N 90.76W
04/09/2015 M0.88 INCH MCDONOUGH IL TRAINED SPOTTER
0534 PM HAIL DEWITT 41.82N 90.55W
04/09/2015 M2.00 INCH CLINTON IA NWS EMPLOYEE
1 1/2 INCH TO 2 INCH DIAMETER HAIL
0534 PM TSTM WND GST DEWITT 41.82N 90.55W
04/09/2015 E70 MPH CLINTON IA NWS EMPLOYEE
SUSTAINED 40 MPH WITH GUSTS TO 70
&&
TASLocal storm report, Apr 9, 5:38 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
538 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM TORNADO DONAHUE 41.69N 90.68W
04/09/2015 SCOTT IA AMATEUR RADIO
&&
GROSSSpecial weather statement, Apr 9, 5:41 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
541 PM CDT THU APR 9 2015
IAZ042-092345-
DUBUQUE-
541 PM CDT THU APR 9 2015
...STRONG THUNDERSTORM MOVING INTO DUBUQUE COUNTY...
AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BERNARD...OR 13 MILES SOUTHWEST OF
DUBUQUE...MOVING NORTHEAST AT 55 MPH.
* THE THUNDERSTORM WILL BE NEAR...
DUBUQUE AROUND 550 PM CDT...
SAGEVILLE AROUND 555 PM CDT...
PENNY SIZE HAIL...WINDS UP TO 60 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY RAIN...ARE EXPECTED WITH THIS STORM.
IF YOU HEAR THUNDER, MOVE IMMEDIATELY TO A STURDY BUILDING OR CAR
UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR NORTH CENTRAL ILLINOIS. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 800 PM CDT THURSDAY EVENING FOR SOUTHEASTERN IOWA AND
NORTHWESTERN ILLINOIS.
LAT...LON 4257 9065 4252 9063 4248 9066 4246 9063
4244 9057 4242 9056 4240 9053 4238 9059
4238 9066 4234 9067 4229 9086 4229 9089
4233 9093 4259 9068
TIME...MOT...LOC 2240Z 224DEG 50KT 4237 9080
GIBBSLocal storm report, Apr 9, 5:42 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
542 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG DEWITT 41.82N 90.55W
04/09/2015 CLINTON IA BROADCAST MEDIA
SEMI BLOWN OVER ON HIGHWAY 61 JUST SOUTH OF DEWITT.
&&
GROSSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 8:46 PM CDT | Special Weather Statement | DVN | Lee | 44 min |
| Apr 9, 12:00 AM CDT | Special Weather Statement | DVN | Buchanan | 30 min |
| Apr 9, 3:11 PM CDT | Special Weather Statement | DVN | Keokuk | 34 min |
| Apr 9, 3:19 PM CDT | Severe Thunderstorm Warning | DVN | Keokuk | 26 min |
| Apr 9, 3:39 PM CDT | Tornado Warning | DVN | Keokuk, Washington | 36 min |
| Apr 9, 3:57 PM CDT | Special Weather Statement | DVN | Van Buren | 48 min |
| Apr 9, 4:06 PM CDT | Special Weather Statement | DVN | Dubuque | 9 min |
| Apr 9, 4:14 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Johnson, Louisa, Muscatine, Washington | 46 min |
| Apr 9, 4:19 PM CDT | Special Weather Statement | DVN | Linn | 41 min |
| Apr 9, 4:27 PM CDT | Special Weather Statement | DVN | Henry, Lee | 48 min |
| Apr 9, 4:32 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Lee | 43 min |
| Apr 9, 4:35 PM CDT | Flash Flood Warning | DVN | Linn | 6 hr |
| Apr 9, 5:00 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Muscatine, Scott | 45 min |
| Apr 9, 5:06 PM CDT | Tornado Warning | DVN | Scott | 24 min |
| Apr 9, 5:24 PM CDT | Tornado Warning | DVN | Clinton, Scott | 36 min |
| Apr 9, 5:41 PM CDT | Special Weather Statement | DVN | Dubuque | 64 min |
| Apr 9, 5:49 PM CDT | Tornado Warning | DVN | Clinton | 26 min |
| Apr 9, 6:39 PM CDT | Special Weather Statement | DVN | Des Moines, Henry, Iowa, Jefferson, Johnson, Keokuk and 6 more | 2 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.